# SDR SWAA2021071495525

- Difficulty date: June 24, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT ACB BS787 TO BS807 RBL6 WL156. / REMOVED AND REPLACED INTERCOSTAL AT ACB FROM BS787 TO BS807 RBL6 WL156 P/N 146A8132 Y17 IAW SRM 51-40-02 AND DWG 146A8130
